# SDR AMTA200600169

- Difficulty date: March 12, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601076
- Condition: Unserviceable
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF RADIO DOES NOT TRANSMIT.  REMOVED AND REPLACED NR 2 HF COUPLER IAW MM, BITE TEST GOOD.  (K)
